New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password? Need Help?  
mrose - January 27th, 2007 12:40 AM

h__lo ladies, I am on cd 33, the past couple days I have had a really dark brown spotting and cramps. I have no idea what to make of this, I've never had this kind of brown spotting before. I took clomid cd 3-7 then did progesterone check on cd 21, and I ovulated very well, but I don't think we timed bd right...then again, i dont know when i ovulated, so we may have, not sure...any ideas why i would be getting this dark brown discharge"?? thanks ladies!


LIN - January 27th, 2007 4:58 AM

On my second month of clomid I had dark brown spotting about 5 days before my period started, and I'd never had such spotting before. Could be the clomid. Why don't you test?


Beks37 - January 27th, 2007 6:44 PM

I had spotting the last three months on clomid. The five months before I didn't have any spotting. It may just be the clomid. I agree that you should test, just in case.


zeba - January 29th, 2007 11:05 PM

How much did you take? How long. I am on 150mg clomid for the last 4 months and I had brown spotting last month.


ans - January 29th, 2007 11:45 PM

Well, this may be my problem too. I have had AF cramps & brown spotting since yesterday morning. Cramps actually started saturday night. Today is cd 29, 15 dpo. I took clomid 100mg cd 3-7. I know I o'd on cd 14 because I had an ultrasound on cd 12 & cd 15. I have taken 3 HPT's, 2 completely negative, & 1 possible evap line. This was my first month taking clomid since 2005.


mrose - January 30th, 2007 9:26 AM

I just started my 3rd round of clomid, 150mg cd 3-7, although I think I really am taking it cd 2-6...oops....anywho, the brown spotting after two days turned into af, which only lasted two days, but was pretty heavy...has anyone had that short of a af on clomid? mine have never been only 2 days.


LIN - January 30th, 2007 10:28 AM

I take it your doctor is not monitoring your Clomid cycles (I'll never understand why there are doctors that do this)? Your period may have been short due to a thinned lining, which is quite common on Clomid. My doc normally does an u/s when I get my LH surge to see if it's time to trigger, and they always check my lining. This last month my lining was quite thin, since I ovulated way too early (around cd 5), and now my period is tapering off early because of it.


mrose - January 30th, 2007 9:50 PM

Lin, you said your af is ending early after the cycle of clomid that caused your linging to be thin? My last cycle, my dr said had to have ovulated later in the cycle, so I'm not sure...I'm confused. Should I call my dr and ask them to do an ultrasound? they are not monitoring me, which I don't really like....I wasn't going to start my opks until cd10, should i start it sooner? i won't wanna miss my surge...I'm so confused...


ADD A COMMENT:


Please login or register to post on this thread.
Start A New Discussion